# SDR USAA010699

- Difficulty date: May 5, 2001
- Submitted: July 16, 2001
- Operation: Air carrier
- Aircraft: N586US
- Make and model: Boeing 737301
- Aircraft serial: 23931
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Corroded
- Location: Fuselage
- Part time: 43,712 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SKIN CLIP CORRODED 1 INCH BY 4 INCH AREA EXFOLIATED, SKIN CLIP AFT SIDE STATION 967 STRINGER 25L AND 26L.  CORROSION LEVEL 2, TASK NR C53-208-01.  REMOVED AND REPLACED WITH SECTION OF NEW SKIN CLIP PER SRM 53-00-03.  (M)
